# SDR AALA202509028908

- Difficulty date: August 28, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N8001N
- Make and model: Airbus A319-115
- Aircraft serial: 5678
- Aircraft time: 31,399 hours, 15,247 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK SHEAR PLATE STR 23 R LOCATED FR69 TO FR70 AT AFT GALLEY AREA. MAITNENANCE REMOVED AND REPLACED SHEAR PLATE LOCATED FR69 TO FR70, STR 23R AT AFT GALLEY AREA IAW A319 SRM 51-42-11-801, AND DWG D53474180 SHEET 6.
